# SDR SWIA2018121345371

- Difficulty date: November 28, 2018
- Submitted: December 13, 2018
- Operation: Air carrier
- Aircraft: N727SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10191
- Aircraft time: 39,568 hours, 25,001 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 235
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH 235 FRAME CRACKED. (202-MOD) RO: 12/12/2018 REPAIRED LH 235 FRAME IAW SRM.
